Franklin

Russian mathematical surveys = Успехи математических наук.

Standardized Title:
Успехи математических наук. English (Online)
Other Title:
Uspekhi matematicheskikh nauk
Успехи математических наук.
Успехи матаматических наук
Publication:
[London] : London Mathematical Society, Turpion Ltd., and the Russian Academy of Sciences, 1960-
Format/Description:
Journal/Periodical
Six no. a year
Print began with: Vol. 15, no. 1 (Jan./Feb. 1960).
Subjects:
Mathematics -- Russia (Federation) -- Periodicals.
Mathematics -- Periodicals.
Mathematicians -- Russia (Federation) -- Periodicals.
Form/Genre:
Electronic journals.
System Details:
Mode of access: World Wide Web.
Notes:
"A translation of the survey articles and of selected biographical articles in Uspekhi matematicheskikh nauk," whose vol. numbering it assumes.
Description based on: Vol. 53, no. 1 (1998); title from homepage (viewed Feb. 16, 2000).
Latest issue consulted: Vol. 64, no. 5 (2009) (IOPscience, viewed Mar. 5, 2010).
Refereed/Peer-reviewed
Contributor:
London Mathematical Society.
Turpion Limited.
Rossiĭskai͡a akademii͡a nauk.
ISSN:
1468-4829
OCLC:
43470551
Access Restriction:
Online access restricted to licenced organisations.
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy